آمار

تعداد نشریات46
تعداد شماره‌ها1,492
تعداد مقالات13,235
تعداد مشاهده مقاله15,363,979
تعداد دریافت فایل اصل مقاله15,156,244
Mosazadeh, S.S.. (1398). On Generalization of Sturm-Liouville Theory for Fractional Bessel Operator. , 5(18), 65-70.
S.S. Mosazadeh. "On Generalization of Sturm-Liouville Theory for Fractional Bessel Operator". , 5, 18, 1398, 65-70.
Mosazadeh, S.S.. (1398). 'On Generalization of Sturm-Liouville Theory for Fractional Bessel Operator', , 5(18), pp. 65-70.
Mosazadeh, S.S.. On Generalization of Sturm-Liouville Theory for Fractional Bessel Operator. , 1398; 5(18): 65-70.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.